MathSciNet Relay Station
MathSciNet bibliographic data
MR1401512 16L60 (81R50)
Beidar, K. I.; Fong, Y.; Stolin, A. On Frobenius algebras and the quantum Yang-Baxter equation. Trans. Amer. Math. Soc. 349 (1997), no. 9, 3823–3836.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement